• 06-09-2012 08:49 AM
    Geoffrey
    Finasteride/Military Service
    I'm 23 and not certain about my hair loss situation. My temples have receded quite a bit, and there's possibly some thinning going on up top as well. I'm considering Finasteride. I'll also be joining the army in December.

    Would you all think that there are inherent problems with being on finasteride while in boot camp/active duty, ie: lack of sleep, poor diet, excessive exercise?

    If it's thought to be a horrible idea, maybe I'll wait 'til after my service to begin fin. If no such problems are foreseen, maybe I'll begin sooner.

    Any thoughts?
  • 06-09-2012 03:22 PM
    spm
    Shouldn't be a problem. My buddy is on it and is in Delta. I wish I was in as good of shape as him.

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

RU58841 Question
07-01-2016 03:29 PM
Last Post By herns
Yesterday 07:19 PM
Shedding after 1 week on Finasteride
Yesterday 05:50 PM
Last Post By firstaidkit1
Yesterday 05:50 PM
HairOmega efficiency and side effects ??
04-20-2018 04:07 PM
Last Post By Geo88
Yesterday 03:11 PM
Norwood Scale where am I?
Yesterday 01:27 PM
by goodq
Last Post By goodq
Yesterday 01:27 PM
Thinning hair or shaved head?
Yesterday 12:10 PM
by Geo88
Last Post By Geo88
Yesterday 12:10 PM
Top 5 FUE Dr's in North America?
04-16-2018 06:27 AM
Last Post By Geo88
Yesterday 11:59 AM